MathSciNet Relay Station
MathSciNet bibliographic data
MR1826467 81T40 (33C90 81R10)
Dolan, F. A.; Osborn, H. Conformal four point functions and the operator product expansion. Nuclear Phys. B 599 (2001), no. 1-2, 459–496.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement